# SDR SWAA2018042321354

- Difficulty date: April 9, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 34,509 hours, 20,422 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2982
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E UPPER PANEL SUPPORT WEB CRACKED ABOVE INBD DEFLECTION CONTROL RIB.  R & R THE WEB IAW SRM.
